Proceedings of the Japan Academy, Series A, Mathematical Sciences

A mathematical theory of randomized computation, II

Shinichi Yamada

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 5 (1988), 155-158.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513269

Digital Object Identifier
doi:10.3792/pjaa.64.155

Mathematical Reviews number (MathSciNet)
MR965954

Zentralblatt MATH identifier
0662.68054

Subjects
Primary: 68Q25: Analysis of algorithms and problem complexity [See also 68W40]
Secondary: 03B70: Logic in computer science [See also 68-XX] 28C05: Integration theory via linear functionals (Radon measures, Daniell integrals, etc.), representing set functions and measures 46M15: Categories, functors {For $K$-theory, EXT, etc., see 19K33, 46L80, 46M18, 46M20} 68Q55: Semantics [See also 03B70, 06B35, 18C50]

Citation

Yamada, Shinichi. A mathematical theory of randomized computation, II. Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 5, 155--158. doi:10.3792/pjaa.64.155. https://projecteuclid.org/euclid.pja/1195513269


Export citation

References

See also

  • Part I: Shinichi Yamada. A mathematical theory of randomized computation, I. Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 4 (1988), 115--118.
  • Part III: Shinichi Yamada. A mathematical theory of randomized computation, III. Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 6 (1988), 201--204.